# SDR IPXA10M63430

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 44,984 hours, 12,733 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70513
- Condition: Dented
- Location: Bs 372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, DEFERED ITEM D-433820: FUSELAGE SKIN DENT AT STA 372 LT AFT SIDE OF FWD E&E DOOR.  CUT OUT DAMAGE ON FINGER DOUBLER AND FUSELAGE SKIN DENT AT FS 372 LT AFT SIDE OF FWD E&E DOOR.  FABRICATED INTERNAL DOUBLER, SKIN FILLER AND FINGER DOUBLER FILLER AND INSTALLED REF EO MD11-5330-40343-A AND STA SA EA 011-5330-01-A2754.
